RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1985, Volume 38, Issue 5, Pages 691–708 (Mi mz5581)  

This article is cited in 2 scientific papers (total in 2 papers)

Normal bases of a family of endomorphisms of a metrized vector bundle

V. M. Millionshchikov


Full text: PDF file (1514 kB)

English version:
Mathematical Notes, 1985, 38:5, 889–898

Bibliographic databases:

Document Type: Article
UDC: 517.938
Received: 23.04.1985

Citation: V. M. Millionshchikov, “Normal bases of a family of endomorphisms of a metrized vector bundle”, Mat. Zametki, 38:5 (1985), 691–708; Math. Notes, 38:5 (1985), 889–898

Citation in format AMSBIB
\Bibitem{Mil85}
\by V.~M.~Millionshchikov
\paper Normal bases of a family of endomorphisms of a metrized vector bundle
\jour Mat. Zametki
\yr 1985
\vol 38
\issue 5
\pages 691--708
\mathnet{http://mi.mathnet.ru/mz5581}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=819627}
\zmath{https://zbmath.org/?q=an:0644.34051}
\transl
\jour Math. Notes
\yr 1985
\vol 38
\issue 5
\pages 889--898
\crossref{https://doi.org/10.1007/BF01157533}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985D419300007}


Linking options:
  • http://mi.mathnet.ru/eng/mz5581
  • http://mi.mathnet.ru/eng/mz/v38/i5/p691

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Millionshchikov, “Lyapunov exponents as functions of a parameter”, Math. USSR-Sb., 65:2 (1990), 369–384  mathnet  crossref  mathscinet  zmath
    2. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, N. A. Izobov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. V. Palin, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, E. V. Radkevich, O. S. Rozanova, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Scientific heritage of Vladimir Mikhailovich Millionshchikov”, J. Math. Sci. (N. Y.), 210:2 (2015), 115–134  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:107
    Full text:46
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019